# SDR TSAA9521177

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Blown
- Location: Aft Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

KOA/HNL - FLT 481 - PILOT REPORT:  4 LOUD THUMPS FOLLOWED BY LOSS OF PRESSURIZATION AT FL 220.  BEGAN DESCENT AND DECLARED EMERGENCY.  LANDING UNEVENTFUL.  POST-FLIGHT INSPECTION SHOWS AFT CARGO DOOR SEAL BLOWN OUT.  MAINTENANCE REPLACED AFT CARGO DOOR SEAL.  LEAK AND PRESSURIZATION CHECK OK.  (X)
